# SDR EE4Y2012090400268

- Difficulty date: August 30, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N607NK
- Make and model: Airbus A320-232
- Aircraft serial: 4595
- Aircraft time: 6,325 hours, 2,985 cycles
- Engine: Iae V2527A5
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5288024600101
- Condition: Worn
- Location: Rt Mlg Door
- Component: Door, Airbus
- Component part number: D5288016500700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG MAIN DOOR FWD HINGE FITTING WITH PLAY.  DAMAGED PART WAS REPAIRED IAW 70566641/006.  REPAIR INSTRUCTIONS DTD AUG 31, 2012, UNDER THE NON ROUTINE ITEM: WO A1A207, SUBJOB: 1, ITEM: 14.
